Anaphylaxis attack after taking CIPRO

by Marisol
(Baytown, TX, USA)

The first time I took CIPRO was for a UTI about 4 months ago, the symptoms I presented were pain in my muscles (couldn't move my right shoulder for about 3 weeks, very tired, spasms in my body, neck problems, confusion, blurred vision, etc) I never attributed my symptoms to CIPRO, went for MRI's and lots of Xrays and nothing was found.


Second time I took CIPRO for a UTI again, about a month ago, I started having symptoms of overall tiredness and muscle pain (even for chewing gum), in my 4th dosis I started having a anaphalaxis attack, my blood pressure lowered, my heart race went to 145, had difficulty breathing, the ER dr prescribed my with corticosteroids and my primary dr gave a Epipen prescription in case if that happens again but of course I am highly allergic to this antibiotic.

I am left with lots of anxiety that become panic attacks if I don't control them. I am really frustrated and wondering when my side effects are going to be gone, I want to have a normal life. No muscle problems anymore, just anxiety, lots of it.

Marisol - 35 yrs old

Comments for Anaphylaxis attack after taking CIPRO

Click here to add your own comments

Stay away from any Quinolone Antibiotics...
by: Kerri Knox, RN- The Immune Queen!

Hi Marisol,

Well, first off it's obvious that you absolutely must stay away from Cipro and never take it or any of the other Quinolone Antibiotics ever again. Ciprofloxacin Side Effects can be very devastating.

While the second reaction that you had was definitely anaphalaxis, the first one sounds more like Levaquin Tendonitis (even though you took Cipro, the problem is known as Levaquin Tendonitis or Toxicity), as do the symptoms that you are experiencing now too.

Since this is such a huge problem and there is no way that I can go over all of the solutions here in a paragraph or two, I suggest that you get my book The Levaquin Tendonitis Solution, which I created exactly to address this specific problem.


Kerri Knox RN Immune Health Queen

Kerri Knox, RN- The Immune System Queen
Functional Medicine Practitioner
Immune System
Side Effects



PS: Don't forget that I wrote the book on Fluoroquinolone Toxicity. Get The Fluoroquinolone Toxicity Solution today and get the best available program to end your struggle with the symptoms of Fluoroquinolone damage and toxicity today.







The Levaquin
Tendonitis Solution
for toxicity too!
Click Here to Learn More

the levaquin tendonitis solution


Cipro
by: Anonymous

Hi..I had a narrow escape with cipro,only took one dose that put me in hospital. Next day for unknown reasons they gave me a second dose, I went into ANAPHYLACTIC shock just 20mins after taking it.Thank god for the fast action of 8 Drs that saved my life that day.

Had I been at home it would of been a different story,it was the most terrifying ordeal ever, could not breath my nose started to bleed I thought I was dying. I need to have an epipen. I am so frightened of taking any antibiotics.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Quinolone Antibiotics and Levaquin Tendonitis.

Search this Site
Custom Search

Vitamin D Fact Sheet

Magnesium Is for Movement Video

 

 











Magnesium Is for Movement Video